# SDR USAA2011101000001

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 7,069 hours, 967 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL- OVEN NR 1 4-2 BECAME VERY HOT.  CABINETS ABOVE AND WALL BESIDE OVEN BECAME SO HOT THEY WERE TO HOT TO TOUCH.  ODOR OF MELTING PLASTIC IN AREA MOST LIKELY FROM WALL COVERING PULLED CB DISCONTIUED USING.  MAINTENANCE REMOVED AND REPLACED THE OVEN AND PERFORMED A SATISFACTORY OPERATIONAL TEST.
